Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Admissibility of Weights
on Non-normed $*$-Algebras


Authors: S. J. Bhatt, A. Inoue and H. Ogi
Journal: Trans. Amer. Math. Soc. 351 (1999), 4629-4656
MSC (1991): Primary 46K10, 47D40
Published electronically: April 12, 1999
MathSciNet review: 1637133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of weights on (topological) $*$-algebras is defined and studied. The primary purpose is to define the notions of admissibility and approximate admissibility of weights, and to investigate when a weight is admissible or approximately admissible. The results obtained are applied to vector weights and tracial weight on unbounded operator algebras, as well as to weights on smooth subalgebras of a C$^*$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46K10, 47D40

Retrieve articles in all journals with MSC (1991): 46K10, 47D40


Additional Information

S. J. Bhatt
Affiliation: Department of Mathematics Sardar Patel University Vallabh Vidyanagar 388120 Gujarat, India

A. Inoue
Email: sm010888@ssat.fukuoka-u.ac.jp

H. Ogi
Affiliation: Department of Applied Mathematics, Fukuoka University, Nanakuma, Jonan-ku, Fukuoka, 814-80 Japan
Email: sm037255@ssat.fukuoka-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-99-02414-9
Received by editor(s): February 23, 1997
Published electronically: April 12, 1999
Article copyright: © Copyright 1999 American Mathematical Society